# SDR 2006FA0000927

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: General aviation
- Aircraft: N852QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258452
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Corroded
- Location: Thrust Reverser
- Part time: 5,855 hours, 4,206 cycles
- Component: Thrust Reverser
- Component part number: HS78320009
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR CORROSION ON THE THRUST REVERSER DOOR RAMP SKINS DUE TO THE PAINT MISSING FROM THE RIVET HEADS.  BY MAJOR CORROSION I MEAN WE ARE BLENDING THE AREAS BELOW LIMITS AND HAVING TO SEND THEM OUT FOR REPAIR.  AREAS OF CORROSION ARE NOT ONLY BEING FOUND ON THE RIVET HEADS WE ARE FINDING SURFACE CORROSION ANYWHERE THE PAINT IS MISSING ON THE RAMP SKINS.
